# SDR MZZA97257

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAJ - FLT 0957 - L/P NR 7956020 - NOSE LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  AFTER LANDING, MAINTENANCE MECHANIC FOUND THE NLG LOCK ACTUATOR BROKEN.  REMOVED AND REPLACED NLG LOCK ACTUATOR PER MM 32-33-11.  PERFORMED NLG OPERATIONAL CHECK, SWUNG THE NLG SEVERAL TIMES, ALL CHECKS GOOD.  SERVICED HYDRAULIC SYSTEM AND RELEASED AIRCRAFT FOR SERVICE.  (X)
